# SDR FDEA201410022914

- Difficulty date: October 2, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35319
- Condition: Damaged
- Location: Bs 1571
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN HAD A LIGHTNING STRIKE AT BS 1571 STRINGERS 27 - 28L.  DAMAGE BLENDED AND FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG   101 DETAIL II ALLOWANCE DAMAGE 1 REV 112.  REPAIR CARRIED OUT IAW  EA F-5330-T0311361.  REPAIR CLASSIFIED AS MAJOR.
